# SDR GAIA00331

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BS 950E FUSELAGE FRAME UPPER FLANGE CRACKED INBOARD OF STRINGER 26L.  REPAIRED FRAME IAW SRM 51-40-3.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
